# SDR J7SA6055719090707

- Difficulty date: July 7, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N339FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5719
- Aircraft time: 1,241 hours, 653 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Part serial: 10169
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

PILOT'S SIDE WINDSHIELD CRACKED TOP TO BOTTOM (OUTER PLY FAILURE). IFE DECLARED AND UNSCEDULED PERFORMED.  PERFORMED TEMP REPAIR IAW CMM 56-10.  ACFT POSITIONED FOR MX.  WINDSHIELD REPLACED AND ALL OPS CHECK PERFORMED NORMAL.
